# SDR SWAA114882

- Difficulty date: July 7, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 78,461 hours, 58,878 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573782
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE OTS CHECK, FOUND LT HORIZONTAL STABILIZER SKIN CORRODED BETWEEN STA 182 TO STA 189.  REPAIRED SKIN PER SRM AND EA.
